A Linear Generalization of Stackelberg's Model - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Theory and Decision Year : 2010

A Linear Generalization of Stackelberg's Model

Abstract

We study an extension of Stackelberg's model in which many firms can produce at many different times. Demand is affine while cost is linear. In this setting, we investigate whether Stackelberg's results in a two-firm game are robust when the number of firms increases. We show that: firms may not need to anticipate further entries, leaders might earn less than in the simultaneous game and, whatever its cost and its time of entry, the firm's entry always improves welfare.
No file

Dates and versions

hal-00826285 , version 1 (27-05-2013)

Identifiers

  • HAL Id : hal-00826285 , version 1

Cite

Thierry Lafay. A Linear Generalization of Stackelberg's Model. Theory and Decision, 2010, 69 (2), pp.317-326. ⟨hal-00826285⟩

Collections

UNIV-PARIS1
99 View
0 Download

Share

Gmail Facebook X LinkedIn More